L-values at zero and multiplicative Galois module structure (also Galois Gauss sums and additive Galois module structure).
Journal für die reine und angewandte Mathematik, Tome 397 (1989), pp. 42-99
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
additive Galois module structure, p-adic fields, local fields, abelian extensions, L-values at zero, Artin L-functions, multiplicative Galois module structure of units, Stark's conjecture, regulator, resolvent, Galois Gauss sums, functional equation, pairings, generalized resolvent, generalized regulators
@article{JRAM_1989__397_153132,
author = {A. Fr\"ohlich},
title = {L-values at zero and multiplicative {Galois} module structure (also {Galois} {Gauss} sums and additive {Galois} module structure).},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {42--99},
year = {1989},
volume = {397},
zbl = {0693.12012},
url = {http://geodesic.mathdoc.fr/item/JRAM_1989__397_153132/}
}
TY - JOUR AU - A. Fröhlich TI - L-values at zero and multiplicative Galois module structure (also Galois Gauss sums and additive Galois module structure). JO - Journal für die reine und angewandte Mathematik PY - 1989 SP - 42 EP - 99 VL - 397 UR - http://geodesic.mathdoc.fr/item/JRAM_1989__397_153132/ ID - JRAM_1989__397_153132 ER -
%0 Journal Article %A A. Fröhlich %T L-values at zero and multiplicative Galois module structure (also Galois Gauss sums and additive Galois module structure). %J Journal für die reine und angewandte Mathematik %D 1989 %P 42-99 %V 397 %U http://geodesic.mathdoc.fr/item/JRAM_1989__397_153132/ %F JRAM_1989__397_153132
A. Fröhlich. L-values at zero and multiplicative Galois module structure (also Galois Gauss sums and additive Galois module structure).. Journal für die reine und angewandte Mathematik, Tome 397 (1989), pp. 42-99. http://geodesic.mathdoc.fr/item/JRAM_1989__397_153132/